# SDR DALA2024070206718

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N911DQ
- Make and model: Boeing 737932ER
- Aircraft serial: 64882
- Aircraft time: 17,106 hours, 6,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5271280) CABIN REPORTED EMERGENCY LIGHT CAME ON DURING TAKEOFF FOR APPROXIMATELY ONE TO TWO MINUTES AND THEN EXTINGUISHED. R/R FWD EMERGENCY BATT PACK PER B737 AMM 33-51. OPS CHK OK. OK FOR SVC.
